# SDR USAA2013061000041

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,846 hours, 15,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OF EMERGENCY EXIT LIGHT AT ROW 27ABC BROKEN OFF.  INSTALLED EMERGENCY EXIT ROW LIGHT LENS AT ROW 27ABC.
